Avatar universal
Day 1 today
Since I didnt have many pills to taper with I didnt bother and just took the last 3 10mg norcos I had yesterday at 3:30pm I looked up the Thomas Recipe and got all the ingedients. I started taking the vitamins last night. Don't feel to bad right now and it has been 20 hours since my last pill. I prayed alot last night and I am feeling very strong. I am so tired of letting the pills control my life I am a little nervous that the withdrawals will hit me later. My family knows what is going on.
Cancel
4 Answers
Page 1 of 1
Avatar universal
Unless your one of the lucky ones there is no doubt that the wds will hit you. Just be prepared for the usual suspects, anxiety, mouth constantly dry, little to no sleep ect. However, lets hope you are the lucky one that dosent have to deal with the wd systoms. Sounds like you are well prepared for the storm that will hit. Congrats on Day 1.

Im on day 14 myslef, and slowly should you get the usual wds systomsthey will and do get better. Days 4-7 were the worst for me. Good luck and stay storng!!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Congratulations on deciding to quit. It is also good that you told your family. Withdrawal depends on so many things, like what, how much and how long you were taking it as well as weight and body chemistry. I'm glad you aren't having really bad symptoms. Try not to think about what might happen, just try to keep your mind occupied by doing something you enjoy. Maybe clear out that DVR and watch some movies or shows you've been meaning to get to, or read a book, or play games on your computer, phone, or console. It may be a little hard to concentrate at first, but gradually you'll find that you can get involved in what you are doing.

Sounds like you're doing well so far, just hang in there and keep posting!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
2120911 tn?1350926261
You will be fine
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Hey there - good to see you today.  I think you did the wise thing, just chuck em and get it over with.   Withdrawals should be hitting any time now just start the immodium right away and ride it out as discussed.  Post for support and you are gonna be fine!  You have made a great decision I promise!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Addiction Answerers
4522800 tn?1470329434
Blank
Avatar universal
Blank
phoenix, AZ
406584 tn?1399591666
Blank
495284 tn?1333897642
Blank
City of Dominatrix, MN
3197167 tn?1348972206
Blank
Avatar universal
Blank
los angeles, CA